# SDR UALA2012121407249

- Difficulty date: December 14, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 43,459 hours, 16,837 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: ASM237318
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON NR 2 SERVICE LAV SMOKE CHECK, CALL LIGHT FOR LAV F DOES NOT ILLUMINATE (591RH6) ASM23-73-18.  ALSO CIDS CLASS 3 FAULTS "PAX CALL LAMP LAV F" FAULTED.  SWAPPED LAMPS WITH KNOWN GOOD LAMPS, NO HELP.  FOUND WIRES BEHIND LIGHT ASSY NOT CONNECTED.  SECURED CONNECTOR AND OP-CHECK SATSFACTORY.
